External morphology of the antennae of damalinia ovis (Phthiraptera: Trichodectidae)

Clarke A.R. (1990) External morphology of the antennae of damalinia ovis (Phthiraptera: Trichodectidae). Journal of Morphology, 203 2: 203-209.

Author Clarke A.R.
Title External morphology of the antennae of damalinia ovis (Phthiraptera: Trichodectidae)
Journal name Journal of Morphology   Check publisher's open access policy
ISSN 0362-2525
Publication date 1990
Sub-type Article (original research)
Volume 203
Issue 2
Start page 203
End page 209
Total pages 7
Subject 1101 Medical Biochemistry and Metabolomics
1309 Developmental Biology
2702 Anatomy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 02:21:21 EST by System User